advertisement
Question
Posted by: Jacky | 2010-07-06

Differin Acne cream

I startd using Differen two weeks ago, every second day, mixing it with a moisturiser

I went to gym yesterday, after my session i was sweating , my face started swelling, turned red, tender , my lips are still swollen.

what caused the reactiion, sweat? is it normal to get it? what can i do now?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hallo Jacky
The most common side effects reported with use of Differin® products were skin dryness, redness, scaling, stinging and burning. Sunlight or sunlamps can worsen the side effects. I don't think the exercise had anything to do with it, most side effects develop during the first 4 weeks and it may have been a coincidence that it happened on the same day your exercised. However you may need to reduce the dosage by putting it on only every third day (and if you are using the 0.3% gel maybe switching to the 0.1% lotion. Let your doctor know anyway.
dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: differin user | 2010-07-06

I''ve been using differin for years, but never during the day, and never mixed with moisturiser. I only ever applied it at night, and washed off any residue in the morning. It clearly says that you should avoid eyes &  lips, and I guess when you were sweating, you got some of the residue on your lips......

Reply to differin user
Posted by: Cyberdoc | 2010-07-06

Hallo Jacky
The most common side effects reported with use of Differin® products were skin dryness, redness, scaling, stinging and burning. Sunlight or sunlamps can worsen the side effects. I don't think the exercise had anything to do with it, most side effects develop during the first 4 weeks and it may have been a coincidence that it happened on the same day your exercised. However you may need to reduce the dosage by putting it on only every third day (and if you are using the 0.3% gel maybe switching to the 0.1% lotion. Let your doctor know anyway.
dr Bets

Reply to Cyberdoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement